Good Day, Im Having Trouble Getting Hard, Is This Common With the Use of This Dru

0 votes
Good day, im having trouble getting hard, is this common with the use of this drug, im on it for 3 months now and I have no libido.
asked Jul 30, 2009 by anonymous

4 Answers

0 votes
NO! The drug will only delay your orgasms but should not affect your ability to obtain an erection.
I am on Serdep now for 5 months
answered Jan 26, 2011 by anonymous
0 votes
My Docter warned me about this problem. And it is true. I'm having the same problem.
answered Sep 15, 2011 by anonymous
0 votes
What if I wish to stop this medication?
answered Jan 23, 2012 by anonymous
0 votes
Even though it states that it will only slow down orgasm, I also experience a drop in libido
answered Feb 6, 2012 by anonymous

Related questions

0 votes
1 answer
194 views asked Jan 6, 2009 by anonymous
0 votes
1 answer
1,789 views asked Jul 30, 2012 by anonymous
0 votes
5 answers
1,187 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
255 views asked Mar 16, 2007 by anonymous
0 votes
0 answers
165 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
1,002 views asked Mar 11, 2009 by anonymous
...